# SDR ASOA201001849

- Difficulty date: November 30, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 12,578 hours, 11,264 cycles
- Engine: Ge CF34*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 04351H4707
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT WINDSHIELD HEAT ARCED AND CAUSED THE WINDSHIELD TO CRACK IN FLIGHT   (ENROUTE ACFT DIVERTED DUE TO MX -- EMERGENCY DECLARED AS A PRECAUTION) R & R RT WINDSHIELD IAW AMM 56-11-01.  LEAK CK GOOD IAW AMM 21-32-00, WINDSHIELD HEAT OP CK GOOD IAW AMM 30-41-01. (CLOSED)
